Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Orthotricylcin and Terabinafine, got pregnant. How to take care of myself in the future?

Sept 10, 2012 I went to my doctor and told her that I wasn t sure if I had missed my period on 08/28 because it was very light and barely there for only one day. I was on OrthoTricylcin Lo BC Pills and she said it was normal given my age (31y.o.). She did not recommend a pregnancy test and told me to continue to take the Ortho pills and my 3 month Terabinafine treatment. I missed my period the week of 10/02. The week of 10-07 to 10-12 I felt nauseous. On 10/13 I took two at home pregnancy tests and they came out positive. I went to get an abortion and was told by the physician that taking the terabinafine lowers the effectiveness of the pill because they compete for enzymes in the liver . My general doctor never mentioned this risk and denied it when I asked. I am very confused about how to take care of myself in the future? I think I will continue to take the terabinafine until the treatment is over, then get back on ortho pills, but I also like to take probiotics in the morning, organic multivitamins, eat organic foods, and when I eat a heavy meal take a vegetarian dygestive enzyme. I had been doing this (attempting to create a healthy ecosystem in my gut) since 1/2012 (last time I went to urgent care) and it has helped me with my gastro problems. I have been symptom free for almost a year (I used to get debilitating pain from 7pm to like 10am next day, several days a month (acid-heart burn- had to call out from work). They checked for the blood virus H.Pilori and it was negative. The Omeprazole and other similar medications only made it worse and hurt my stomach. I took an Omeprazole treatment for 2 weeks, and then just changed my lifestyle and eating habits as mentioned above. The DGL tablets worked way better than Zantax or Tums. Eating cabbage and cabbage soup helped the most. Do you think I should change doctors? What do you think about taking birth control pills, organic whole food multivatimins, and probiotics?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,ist cofirm your pregnancy have an ultrasound if + then leave all the drugs(orthotricyclin andtera bina fin)because these are liver toxic and not used in pregnancy and lactationacidity is common and trouble some symtomdont eat and cocumber and urvi take soda bi carb1;4 tea spoon in glass of water after everyfood,---------------dont take birth contro l take cac1000and bcomplexdont eat raw vegetables
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor